View Single Post
  #6  
Old 01-03-18, 01:42 PM
bextehude bextehude is offline
Newbie
 

Join Date: Jan 2018
Location: USA
Posts: 3
Thanks: 1
Thanked 0 Times in 0 Posts
bextehude is on a distinguished road
Re: Sudden onset stuttering as side-effect (Age 25), never stuttered before

Quote:
Originally Posted by CharlesH View Post
To be clear, is your nurse practitioner your prescriber for Concerta? Yeah, based on the information you've provided, I would definitely hold off on the Concerta until you've figured out this issue. My suggestion would be to verify that she understands the gravity of the situation, and to get a second opinion (perhaps from a psychiatrist or neurologist).

I have very little scientific knowledge of stuttering, other than that I saw a youtube Vice video of how ambien can mysteriously help some people with neurological speech impediments. It's probably not super relevant for you, but it might pique your interest at least!
Yes, the nurse practitioner is the prescriber.

I agree, I have stopped taking it. I agree, it might be a good idea to get a second opinion. After digging online, it's a very rare side-effect but has been reported before. Supposedly if I stop taking the drug for a few days to a few weeks, it should go away.

That's really interesting, thanks.
Reply With Quote